State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models
B. Aylaj,
M. E. Achhab and
M. Laabissi
Abstract and Applied Analysis, 2008, vol. 2008, 1-13
Abstract:
The existence and uniqueness of global mild solutions are proven for a class of semilinear nonautonomous evolution equations. Moreover, it is shown that the system, under considerations, has a unique steady state. This analysis uses, essentially, the dissipativity, a subtangential condition, and the positivity of the related ð ¶ 0 -semigroup.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/127394.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/127394.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:127394
DOI: 10.1155/2008/127394
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().